Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conjectures concerning elliptic curves


Author: N. M. Stephens
Journal: Bull. Amer. Math. Soc. 73 (1967), 160-163
DOI: https://doi.org/10.1090/S0002-9904-1967-11697-5
MathSciNet review: 0207695
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. J. Birch and H. P. F. Swinnerton-Dyer, Notes on elliptic curves. II, J. Reine Angew. Math. 218 (1965), 79-108. MR 179168
  • 2. J. W. S. Cassels, Survey Article: Diophantine equations with special reference to elliptic curves, J. Jondon Math, Soc. 41 (1966), 193-291. MR 199150
  • 3. A. Néron, Quasi fonctions et hauters sur les variétés abéliennes, Ann. of Math. 82 (1965), 249-331. MR 179173
  • 4. T. Ono, On the Tamagawa number of algebraic tori. Ann. of Math. (2) 78 (1963), 47-72. MR 156851
  • 5. E. S. Selmer, The Diophantine equation ax3+by3+cz3=0, Acta Math. 85 (1951), 203-362. MR 41871


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11697-5

American Mathematical Society